Solutions to problems from volume 1

  • Avner Friedman

Abstract

We briefly describe, or give reference, to solutions of some of the problems left open in the first volume [1].

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. Friedman, Mathematics in Industrial Problems, IMA Volumes in Mathematics and its Applications, vol. 16, Springer-Verlag, New York, 1988.Google Scholar
  2. [2]
    H. Bellout and A. Friedman, Scattering by stripe grating,J. Math. Anal. Appl., to appear.Google Scholar
  3. [3]
    A. Friedman and M.L. Honig, On the spread of continuous-time linear systems, SIAM J. Math. Anal., to appear.Google Scholar
  4. [4]
    A. Friedman and B. Ou, A model of crystal precipitation, J. Math. Anal. Appl., 137 (1989), 550–575.MathSciNetMATHCrossRefGoogle Scholar
  5. [5]
    A. Friedman, B. Ou and D. Ross, Crystal precipitation with discrete initial data J. Math. Anal. Appl., 137 (1989), 576–590.MathSciNetMATHCrossRefGoogle Scholar
  6. [6]
    J. Dewynne, J.R. Ockendon and P. Wilmott, On a mathematical model for fiber tapering, SIAM J. Appl. Math., 49, no 4, 1989.Google Scholar
  7. [7]
    B. Hu, A fiber tapering problem, IMA Preprint # 533, June (1989).Google Scholar
  8. [8]
    B. Hu, A free boundary problem for a Hamilton Jacobi equation arising in ion etching, IMA Preprint # 484, February (1989).Google Scholar
  9. [9]
    C.M. Dafermos, Polygonal approximations of solutions of the initial value problems for a conservation law, J. Math. Anal. Appl., 38 (1972), 33–41.MathSciNetMATHCrossRefGoogle Scholar
  10. [10]
    L.A. Romero, The instability of rapidly stretching plastic jets, J. Appl. Physics, to appear.Google Scholar
  11. [11]
    F. Reitich, Rapidly stretching plastic jets: The linearized problem, IMA preprint # 473, December (1988).Google Scholar
  12. [12]
    J.M. Harrison and R.J. Williams, Brownian models of open queueing networks with homogeneous customer populations, Stochastic 22 (1987), 75–115.MathSciNetGoogle Scholar
  13. [13]
    J. Dai, Ergodic properties of d-dimensional reflected Brownian motions and mixed oblique boundary problems in nonsmooth domains, preprint.Google Scholar
  14. [14]
    B. Hu, A quasi-variational inequality arising in elastohydrodynamics, SIAM J. Math. Anal, to appear.Google Scholar
  15. [15]
    X. Chen and A. Friedman, Maxwell’s equations in a periodic structure, IMA preprint # 475, February (1989).Google Scholar

Copyright information

© Springer-Verlag New York Inc. 1989

Authors and Affiliations

  • Avner Friedman
    • 1
  1. 1.Institute for Mathematics and Its ApplicationsUniversity of MinnesotaMinneapolisUSA

Personalised recommendations